Asymptotics of hybrid fluid queues with Levy input.

K. Debicki, B. Sierpinska, A.P. Zwart

Research output: Contribution to JournalArticleAcademicpeer-review


Let {X(t) : t ∈ ℝ} be the integrated on-off process with regularly varying on-periods, and let {Y(t): t ∈ ℝ} be a centered Levy process with regularly varying positive jumps (independent of X(·)). We study the exact asymptotics of ℙ(sup
Original languageEnglish
Pages (from-to)103-113
JournalJournal of Applied Probability
Publication statusPublished - 2013


Dive into the research topics of 'Asymptotics of hybrid fluid queues with Levy input.'. Together they form a unique fingerprint.

Cite this